Aa
Aa
A
A
A
Close
Avatar universal

rash

Am 8 weeks pregnant and am getting a rash of my left side of my stomach and boob is this normal ?
4 Responses
Avatar universal
Not being caused by pregnancy I don't think. Your skin could just be irritated. Try taking a warm shower with soap that you have used in the past. You could get some cortisone cream and put it on if it's itchy. Maybe it's an allergy Google some allergy meds that are ok to take during pregancy my doc said zertec is ok
Avatar universal
me too iam sufring a rash and acne too in all over my face and back and butts and chest do I have to use that cream for acne too?
Avatar universal
No cortisone cream is for like itchy irritated skin. It helps sooth and heal it. My I do use apricot scrub for my acne it helps. And put a good lotion on after. If you have acne all over your body you could buy a bar soap that has benzoyl peroxide in it. And wash you body with it.  It kind of dries your skin out so you want to make sure you have some good lotion. You can get all this stuff at the regular store in their face wash aisle
Avatar universal
thx for advice
Have an Answer?

You are reading content posted in the Pregnancy: July 2014 Babies Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get information and tips on how to help you choose the right place to deliver your baby.
Get the facts on how twins and multiples are formed and your chance of carrying more than one baby at a time.
Learn about the risks and benefits of circumcision.
What to expect during the first hours after delivery.
Learn about early screening and test options for your pregnancy.
Learn about testing and treatment for GBS bacterium.